MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS®; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS®; HIP COMPONENT
Model Number DLXPGE36
Medical Device Problem Codes Break (1069); Malposition of Device (2616); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, liner and head revised.Stem and cup retained.Cup was vertical.Joint was not tight and head was riding on poly superior edge causing poly to fracture.Liner was not disassociated.Xrays to beprovided.Revised to dual mobility, adding 9-10mm of length to stabilize and tighten joint.Non revised related mpo products: profemur® preserve classic /product id: pprcls06 /lot.No: 1787281 /qty: 1.Dynasty® bf shell primary /product id: dbfpge54 /lot.No: 1821927 /qty: 1.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.This subject patient is a 70-year-old male that underwent a revision operation approximately 66 months after the index operation.Based on the reported complications, the patient was revised due to the acetabular shell being malpositioned which resulted in edge loading (impingement) of the femoral head against the polyethylene liner.The incident report notes that the polyethylene liner was not disassociated but did fracture in the region of the edge loading.Despite the mention of x-rays, mpo has not received any radiographs, images, return of products, or operative notes associated with this revision.Therefore, mpo is unable to confirm the alleged complications.Based on the information provided, the acetabular shell was not explanted during the revision despite the mention of it being malpositioned.During the revision, the polyethylene acetabular liner and ceramic femoral head were removed and replaced with dual mobility components.Review of the device history record (dhr) for the subject lots indicates that these products met all established acceptance criteria throughout manufacturing processes.Furthermore, mpo has not received any other complaint reports involving the subject manufacturing lots.Without additional information, mpo is unable to provide conclusions regarding this event.However, based on the provided details, a misaligned acetabular shell can result in edge loading, and edge loading is a known contributing factor to abnormal wear and/or damage involving a polyethylene acetabular liner.Implant positioning and possible changes in implant alignment cannot be evaluated without radiographic images over time.The current microport hip systems package insert lists the following as possible adverse effects of total hip arthroplasty: "dislocation, migration and/or subluxation of prosthetic components from improper positioning, trauma, loss of fixation and/or muscle and fibrous tissue laxity." this package insert also states, "loosening of the components can result in increased production of wear particles, as well as damage to the bone, making successful revision surgery more difficult.Periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post-op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components." there were no trends for these products for component loosening for this family of acetabular shells nor for complications associated with this family of polyethylene liners at the time of this complaint.This issue will continue to be monitored through complaint tracking.
 
Event or Problem Description
Allegedly, liner and head revised.Stem and cup retained.Cup was vertical.Joint was not tight and head was riding on poly superior edge causing poly to fracture.Liner was not disassociated.Xrays to be provided.Revised to dual mobility, adding 9-10mm of length to stabilize and tighten joint.Non-revised related mpo products: profemur® preserve classic /product id: pprcls06 /lot.No: 1787281 /qty: 1.Additional information received on 03/18/2026 by reliability engineering confirming cup loosening.This component was not revised.

Brand Name
DYNASTY® A-CLASS®
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key24415848
Report Number3010536692-2026-00025
Device Sequence Number20330509
Product Code LPH
UDI-Device IdentifierM684DLXPGE361
UDI-PublicM684DLXPGE361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGE36
Device Catalogue NumberDLXPGE36
Device Lot Number1808636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale